Cicli di codimensione 2 su varietà unirazionali complesse
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 13-41
@incollection{AST_1994__226__13_0,
     author = {Barbieri-Viale, L.},
     title = {Cicli di codimensione $2$ su variet\`a unirazionali complesse},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {13-41},
     zbl = {0840.14033},
     language = {it},
     url = {http://www.numdam.org/item/AST_1994__226__13_0}
}
Barbieri-Viale, L. Cicli di codimensione $2$ su varietà unirazionali complesse, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 13-41. http://www.numdam.org/item/AST_1994__226__13_0/

[1] M. F. Atiyah, F. Hirzebruch: Analytic cycles on complex manifolds, Topology 1 (1962), 25-45. | Article | MR 145560 | Zbl 0108.36401

[2] M. Artin, D. Mumford: Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc. 25 (1972), 75-95. | Article | MR 321934 | Zbl 0244.14017

[3] L. Barbieri-Viale: Des invariants birationnels associés aux théories cohomologiques, C.R. Acad. Sci. Paris 315 Série I (1992), 1259-1262. | MR 1194530 | Zbl 0783.14005

[4] L. Barbieri-Viale: -cohomologies versus algebraic cycles, typescript, 1994. | Zbl 0889.14003

[5] L. Barbieri-Viale, V. Srinivas: On the Néron-Severi group of a singular variety, J. reine angew. Math. 435 (1993) 65-82. | MR 1203911 | Zbl 0757.14001

[6] A. Beauville: Variétés de Prym et jacobiennes intermédiaires, Ann. Scient. Ec. Norm. Sup. 10 (1977), 309-391. | Article | Numdam | MR 472843 | Zbl 0368.14018

[7] S. Bloch: An example in the theory of algebraic cycles, in Springer LNM 551 (1976). | MR 480504 | Zbl 0358.14003

[8] S. Bloch: Lettera a A. Beauville, 1977.

[9] S. Bloch: Lectures on algebraic cycles, Duke University, 1980. | MR 558224 | Zbl 0436.14003

[10] S. Bloch, J. Murre: On the Chow group of certain types of Fano threefolds, Compositio Math. 39 (1979), 47-105. | Numdam | MR 539001 | Zbl 0426.14018

[11] S. Bloch, A. Ogus: Gersten's conjecture and the homology of schemes, Ann. Sci. Ecole Norm. Sup. 7 (1974), 181-202. | Article | Numdam | MR 412191 | Zbl 0307.14008

[12] S. Bloch, V. Srinivas: Remarks on correspondences and algebraic cycles, Amer. J. Math. 105 (1983), 1235-1253. | Article | MR 714776 | Zbl 0525.14003

[13] J.-L. Colliot-Thélène: Comunicazione ad Oberwolfach, Luglio 1989 (in appendice a R. PARIMALA: Witt groups vis-à-vis Chow groups, preprint.)

[14] J.-L. Colliot-Thélène: Cycles algébriques de torsion et K-théorie algébrique, in Arithmetic Algebraic Geometry (Corso CIME, 1991) Springer LNM 1553 1-49. | MR 1338859 | Zbl 0806.14002

[15] J.-L. Colliot-Thélène, M. Ojanguren: Variétés unirationnelles non rationnelles: au-delà de l'exemple d'Artin et Mumford, Invent. Math. 97 (1989), 141-158. | Article | MR 999316 | Zbl 0686.14050

[16] J.-L. Colliot-Thélène, R. Parimala: Real components of algebraic varieties and étale cohomology, Invent. Math. 101 (1990), 81-99. | Article | MR 1055712 | Zbl 0726.14013

[17] J.-L. Colliot-Thélène, W. Raskind: 𝒦 2 -cohomology and the second Chow group, Math. Ann. 270 (1985), 165-199. | Article | MR 771978 | Zbl 0536.14004

[18] J.-L. Colliot-Thélène, J.-J. Sansuc, C. Soulé: Torsion dans le groupe de Chow de codimension deux, Duke Math. J. 50 (1983), 763-801. | Article | MR 714830 | Zbl 0574.14004

[19] I. Dolgachev, M. Gross: Elliptic three-folds I: Ogg-Shafarevich theory, preprint, 1992. | MR 1242006 | Zbl 0803.14021

[20] H. Esnault, E. Viehweg: Deligne-Beilinson cohomology, in Beilinson's conjectures on special values of L-functions, Academic Press Perspectives in Math. 4 (1987), 43-92. | MR 944991 | Zbl 0656.14012

[21] H. Gillet: Deligne homology and the Abel-Jacobi maps, Bull. AMS 10 (1984), 285-288. | Article | MR 733697 | Zbl 0539.14014

[22] A. Grothendieck: Le groupe de Brauer: I, II, III, in Dix Exposes sur la Cohomologie des Schemas, North Holland, Amsterdam, 1968. | Zbl 0198.25901 | Zbl 0193.21503

[23] R. Hartshorne: Residues and Duality, Springer LNM 20 (1966). | MR 222093 | Zbl 0212.26101

[24] U. Jannsen: Deligne homology, Hodge-𝒟-conjecture and motives, in Beilinson's conjectures on special values of L-functions, Academic Press Perspectives in Math. 4 (1987), 43-92. | MR 944998 | Zbl 0701.14019

[25] R. Parimala: Witt groups of affine threefolds, Duke Math. J. 57 (1988), 947-954. | Article | MR 975129 | Zbl 0674.14029

[26] D. Quillen: Higher algebraic K-theory: I, in Springer LNM 341 (1973). | MR 338129 | Zbl 0292.18004

[27] C. Schoen: Some examples of torsion in the Griffiths group, Math. Annalen 293 (1992), 651-679. | Article | MR 1176025 | Zbl 0790.14006

[28] J.-P. Serre: On the fundamental group of a unirational variety, J. London Math. Soc. 34 (1959), 481-484. | Article | MR 109155 | Zbl 0097.36301